| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During an upgrade fitting session, all channels were found with high impedance.The date of reimplantation has not been scheduled yet and it will likely place in 2-3 months.
Additional Manufacturer Narrative
Conclusions: based on the received information, a damage to the active electrode due to excessive mechanical stress appears very likely.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered in 2-3 months.This is a combined initial final report.
Additional Manufacturer Narrative
Conclusions: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.Other mechanical damages found are attributable to the removal surgery.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
During an upgrade fitting session, all channels were found with high impedance.The user has been re-implanted.